ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Особый случай уравнения Винера-Хопфа

Бабаян, А. О. (1982) Особый случай уравнения Винера-Хопфа. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (5). pp. 387-404. ISSN 00002-3043

[img]
Preview
PDF
Download (2369Kb) | Preview
    Item Type: Article
    Additional Information: Վիներ - Հոպֆի հավասարման հատուկ դեպք։ Degenerative case of Wiener - Hopf equation.
    Uncontrolled Keywords: Բաբայան Ա. Հ., Babayan A. O.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:35
    Last Modified: 25 Dec 2012 10:43
    URI: http://mathematics.asj-oa.am/id/eprint/1487

    Actions (login required)

    View Item